# SDR IPXA2025062712469

- Difficulty date: June 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,628 hours, 16,032 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT Z100 STR: REFERANCE EO-92743-REQ2 #2 ENGINE PYLON OB NACELLE STRUT INTERNAL UPPER STRUCTURE AT PPS 162.76 HAS HEAT DAMAGE.VERIFIED ACCOMPLISHMENT OF STEP 1, PRELIMINARY 2, PER E.A. # 757-5450-27-A4006.WIPED AREA USING ALCOHOL P/N 02-003-414 BATCH #4392864 QTY 1 LITER IAW EA 757-5450-27-A4006 STEP 2 PRELIM 3 NO DISCOLORATION IS NOTED. CONDUCTED A GVI IN AREA AND NO OTHER DAMAGE WAS NOTED IAW EA 757-5450-27-A4006 PRELIM 3 STEP 3
